Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JoeBloggs

Sensitive Teeth

Ive been on 40mg for 3 and a half weeks now,

As well as suffering from a whole host of the usual side effects Ive also started getting really sensitive teeth? Everytime I drink something slightly cold my teeth will ache and also everytime I rinse my mouth after brushing my teeth they ache as well.

Its not too bad and I can bear it but I was just wondering is this from accutane? Anyone else had the same thing?

Share this post


Link to post
Share on other sites

dentist recommend a special gel you put to neutralize the sensitiveness.

ask your dentist about it.

im my case it was normal cause i brushed my teeth one way not the other, basically the teeth got worn off, dentist told me it was normal.

but after a month it went away. this was long time ago way before accutane.

Share this post


Link to post
Share on other sites

My teeth are very sensitive like you said. It doesn't bother me much though. While drinking something cold, I have to gulp it down, so it doesn't touch my teeth. When I rinse my mouth after brushing, I can't have the water as cold as possible. It has to be slightly warmer, and it's okay. Drinking out of a cup helps also. Other than that, maybe try some toothpaste designed for sensitive teeth??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×